OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4145

Title: Polynomial Ideals, Monomial Bases and a Divided Difference Formula
Authors: Pistone, Giovanni
Riccomagno, Eva
Wynn, Henry P.
Keywords: Divided differences
Polynomial ideals
Taylor approximation
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: G. Pistone, E. Riccomagno, H.P. Wynn, "Polynomial Ideals, Monomial Bases and a Divided Difference Formula", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 121-144.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: A generalised (multivariate) divided difference formula is given for an arbitrary finite set of points with no subsets of three points that lie on a line. This follows from an extension of the Newton’s polynomials and Newton’s interpolation formula. It is derived as the interpolation based on Gr¨obner bases for the grid expressed as a zero-dimensional variety and is typically dependent on the chosen term-ordering and the selected ordering of points in the grid.
URI: http://hdl.handle.net/10077/4145
ISSN: 0049-4704
MS Classification: 41A05
13P10
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:

File Description SizeFormat
PistoneRiccomagnoWynnRendMat37.pdf187.42 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.